DOSAGE & ADMINISTRATION SECTION.


Directions. odo not use more than directed oadults: take geltabs with glass of water oif symptoms persist or worsen, ask your doctor odo not take more than geltabs in 24 hours, unless directed by doctor ounder 18 years of age: ask doctor. odo not use more than directed oadults: take geltabs with glass of water oif symptoms persist or worsen, ask your doctor odo not take more than geltabs in 24 hours, unless directed by doctor ounder 18 years of age: ask doctor.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. benzoic acid, D&C yellow 10 aluminum lake, disodium EDTA, FD&C blue 1, FD&C blue aluminum lake, FD&C red 40 aluminum lake, ferric oxide, gelatin, glycerin, hydroxypropylcellulose, hypromellose, isopropyl alcohol, lactose monohydrate, light mineral oil, maltitol solution, medium-chain triglycerides, microcrystalline cellulose, pepsin, polysorbate 20, povidone, propyl gallate, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide.

INDICATIONS & USAGE SECTION.


Use. otreats migraine. otreats migraine.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each GelTab). Acetaminophen 250 mgAspirin 250 mg (NSAID)Caffeine 65 mgnonsteroidal anti-inflammatory drug.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor before use if oyou have never had migraines diagnosed by health professional oyou have headache that is different from your usual migraines oyou have the worst headache of your life oyou have fever and stiff neckoyou have headaches beginning after or caused by head injury, exertion, coughing or bending oyou experienced your first headache after the age of 50 oyou have daily headaches oyou have migraine so severe as to require bed rest oyou have liver disease ostomach bleeding warning applies to you oyou have history of stomach problems, such as heartburn oyou have high blood pressure, heart disease, liver cirrhosis, or kidney disease oyou are taking diuretic oyou have asthma oyou have problems or serious side effects from taking pain relievers or fever reducersoyou have vomiting with your migraine headache. oyou have never had migraines diagnosed by health professional oyou have headache that is different from your usual migraines oyou have the worst headache of your life oyou have fever and stiff neck. oyou have headaches beginning after or caused by head injury, exertion, coughing or bending oyou experienced your first headache after the age of 50 oyou have daily headaches oyou have migraine so severe as to require bed rest oyou have liver disease ostomach bleeding warning applies to you oyou have history of stomach problems, such as heartburn oyou have high blood pressure, heart disease, liver cirrhosis, or kidney disease oyou are taking diuretic oyou have asthma oyou have problems or serious side effects from taking pain relievers or fever reducers. oyou have vomiting with your migraine headache.

OTC - DO NOT USE SECTION.


Do not use oif you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducerowith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. oif you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use. It is especially important not to use aspirin during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.

OTC - PURPOSE SECTION.


Purposes. Pain relieverPain relieverPain reliever aid.

OTC - QUESTIONS SECTION.


Questions 1-800-452-0051.

OTC - STOP USE SECTION.


Stop use and ask doctor if. oan allergic reaction occurs. Seek medical help right away.oyou experience any of the following signs of stomach bleeding: ofeel faint ovomit blood ohave bloody or black stools ohave stomach pain that does not get betteroyour migraine is not relieved or worsens after first doseonew or unexpected symptoms occur oringing in the ears or loss of hearing occurs. oan allergic reaction occurs. Seek medical help right away.. oyou experience any of the following signs of stomach bleeding: ofeel faint ovomit blood ohave bloody or black stools ohave stomach pain that does not get better. ofeel faint ovomit blood ohave bloody or black stools ohave stomach pain that does not get better. oyour migraine is not relieved or worsens after first dose. onew or unexpected symptoms occur oringing in the ears or loss of hearing occurs.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel 0067-2035-20See new warnings informationExcedrin(R)MigraineAcetaminophen, Aspirin (NSAID) and CaffeinePain reliever Pain Reliever Aid20 GELTABSGELATIN COATED TABLETS TAMPER-EVIDENT BOTTLEDO NOT USE IF INNER FOIL SEAL IMPRINTED WITH SEALED for YOUR PROTECTION IS BROKEN OR MISSINGDistributed by: GSK Consumer Healthcare Warren, NJ 07059(C)2017 GSK or its licensor.Visit us at www.excedrin.com62000000012939. 62000000012939Excedrin Geltabs20 ct.JPG.

SPL UNCLASSIFIED SECTION.


Other information. ostore at controlled room temperature 20-25C (68-77F)oclose cap tightly after useoread all product information before using. Keep this box for important information.. ostore at controlled room temperature 20-25C (68-77F). oclose cap tightly after use. oread all product information before using. Keep this box for important information.

WARNINGS SECTION.


Warnings. Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult doctor because these symptoms could be an early sign of Reyes syndrome, rare but serious illness.Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:oskin reddeningoblistersorashIf skin reaction occurs, stop use and seek medical help right away.Allergy alert: Aspirin may cause severe allergic reaction which may include:ohives ofacial swelling oasthma (wheezing) oshockLiver warning: This product contains acetaminophen. Severe liver damage may occur if you take omore than geltabs in 24 hours, which is the maximum daily amountowith other drugs containing acetaminophen o3 or more alcoholic drinks every day while using this productStomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you oare age 60 or older ohave had stomach ulcers or bleeding problems otake blood thinning (anticoagulant) or steroid drugotake other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) ohave or more alcoholic drinks every day while using this productotake more or for longer time than directedMedication overuse headache warning: Headaches may worsen if this product is used for 10 or more days per month. Caffeine warning: The recommended dose of this product contains about as much caffeine as cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.. oskin reddening. oblisters. orash. ohives ofacial swelling oasthma (wheezing) oshock. omore than geltabs in 24 hours, which is the maximum daily amount. owith other drugs containing acetaminophen o3 or more alcoholic drinks every day while using this product. oare age 60 or older ohave had stomach ulcers or bleeding problems otake blood thinning (anticoagulant) or steroid drug. otake other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) ohave or more alcoholic drinks every day while using this product. otake more or for longer time than directed. Do not use oif you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducerowith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. oif you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. Ask doctor before use if oyou have never had migraines diagnosed by health professional oyou have headache that is different from your usual migraines oyou have the worst headache of your life oyou have fever and stiff neckoyou have headaches beginning after or caused by head injury, exertion, coughing or bending oyou experienced your first headache after the age of 50 oyou have daily headaches oyou have migraine so severe as to require bed rest oyou have liver disease ostomach bleeding warning applies to you oyou have history of stomach problems, such as heartburn oyou have high blood pressure, heart disease, liver cirrhosis, or kidney disease oyou are taking diuretic oyou have asthma oyou have problems or serious side effects from taking pain relievers or fever reducersoyou have vomiting with your migraine headache. oyou have never had migraines diagnosed by health professional oyou have headache that is different from your usual migraines oyou have the worst headache of your life oyou have fever and stiff neck. oyou have headaches beginning after or caused by head injury, exertion, coughing or bending oyou experienced your first headache after the age of 50 oyou have daily headaches oyou have migraine so severe as to require bed rest oyou have liver disease ostomach bleeding warning applies to you oyou have history of stomach problems, such as heartburn oyou have high blood pressure, heart disease, liver cirrhosis, or kidney disease oyou are taking diuretic oyou have asthma oyou have problems or serious side effects from taking pain relievers or fever reducers. oyou have vomiting with your migraine headache. Ask doctor or pharmacist before use if you are. otaking prescription drug for: odiabetes ogout oarthritisounder doctors care for any serious condition otaking any other drug otaking any other product that contains aspirin, acetaminophen, or any other pain reliever/fever reducer. otaking prescription drug for: odiabetes ogout oarthritis. odiabetes ogout oarthritis. ounder doctors care for any serious condition otaking any other drug otaking any other product that contains aspirin, acetaminophen, or any other pain reliever/fever reducer. Stop use and ask doctor if. oan allergic reaction occurs. Seek medical help right away.oyou experience any of the following signs of stomach bleeding: ofeel faint ovomit blood ohave bloody or black stools ohave stomach pain that does not get betteroyour migraine is not relieved or worsens after first doseonew or unexpected symptoms occur oringing in the ears or loss of hearing occurs. oan allergic reaction occurs. Seek medical help right away.. oyou experience any of the following signs of stomach bleeding: ofeel faint ovomit blood ohave bloody or black stools ohave stomach pain that does not get better. ofeel faint ovomit blood ohave bloody or black stools ohave stomach pain that does not get better. oyour migraine is not relieved or worsens after first dose. onew or unexpected symptoms occur oringing in the ears or loss of hearing occurs. If pregnant or breast-feeding, ask health professional before use. It is especially important not to use aspirin during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.